On the symplectic two-form of gravity in terms of Dirac eigenvalues

Nenhuma Miniatura disponível

Data

2002-11-14

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Elsevier B.V.

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

The Dirac eigenvalues form a subset of observables of the Euclidean gravity. The symplectic two-form in the covariant phase space could be expressed, in principle, in terms of the Dirac eigenvalues. We discuss the existence of the formal solution of the equations defining the components of the symplectic form in this framework. (C) 2002 Published by Elsevier B.V. B.V.

Descrição

Palavras-chave

Idioma

Inglês

Como citar

Physics Letters B. Amsterdam: Elsevier B.V., v. 548, n. 1-2, p. 88-91, 2002.

Itens relacionados

Financiadores